ptenes

Publicações de Docentes

Publicações 2004

 

  1. BERGAMASCO, A. P. ; CORDARO, P. ; PETRONILHO, G. . Global solvability for a class of complex vector fields on the two-torus. Communications in Partial Differential Equations, v. 29, n. 5-6, p. 785-819, (2004).
  2. doNASCIMENTO, A. S. ; CREMA, J. . On the role of the equal-area in internal layer stationary solutions to a class of reaction-diffusion systems.. Eletronic Journal of Differential Equations, v. 2004, n. 99, p. 1-13, (2004).
  3. doNASCIMENTO, A. S. ; CREMA, J. . A geometric sufficient condition for existence of stable transition layers in a class of spatial heterogeneous diffusion equations.. Matematica Contemporanea, Brasil, v. 27, p. 53-73, (2004).
  4. LOPEZ-CASTILLO, A. ; de OLIVEIRA, C. R. . Classical Electronic Autoionization under Molecular Oscillations. Chaos, Solitons and Fractals, v. 20, n. 5, p. 937-946, (2004).
  5. GENTILE, C. B. ; PRIMO, M. R. T. . Parameter dependent quasi-linear parabolic equations . Nonlinear Analysis Theory Methods And Applications, v. 59, n. 5, p. 801-812, (2004).
  6. PENTEADO, D. ; GONÇALVES, D. L. ; Vieira, J. P. . Fixed points on torus fiber bundles over the circle. Fundamenta Mathematicae, Polônia, v. 183, p. 01-38, (2004).
  7. HIMONAS, A. A. ; PETRONILHO, G. . On C^\infty and Gevrey regularity of sublaplacians. Transactions of the American Mathematical Society, (2004).
  8. HIMONAS, A. A. ; PETRONILHO, G. . On Gevrey regularity of globally C^\infty hypoelliptic operators. Journal of Differential Equations, v. 207, p. 267-284, (2004).
  9. LOBOS, G. A. . On pseudo-parallel hypersurfaces in pseudo-riemannian space forms. Publ. R. Soc. Mat. Esp., Madrid, v. 6, p. 229-234, (2004).
  10. LOBOS, G. A. ; ORTEGA, M. . Pseudo-parallel real hypersurfaces in complex space forms. Bulletin of the Korean Mathematical Society, Seoul, v. 41, n. 4, p. 609-618, (2004).
  11. RUAS, M. A. S. ; TOMAZELLA, J. N. . Topological Triviality of Families of Functions on Analytic Varieties. Nagoya Mathematical Journal, Japão, v. 175, (2004).
  12. TOMAZELLA, J. N. ; SAIA, M. J. . Deformations with Constant Milnor Number and Multiplicity of Non-Degenerate Complex Hypersurfaces.. Glasgow Mathematical Journal, Glasgow-UK, v. 46, p. 121-130, (2004).
  13. HOUNIE, J. ; SANTOS, Luis Antonio Carvalho dos . Estimates for the Poisson kernel and Hardy spaces on compact manifolds. Journal of Mathematical Analysis and Applications, v. 299, p. 465-493, (2004).
  14. dos SANTOS FILHO, J. R. . Injective Mappings and Solvable Vector Fields . Topology And Its Applications, v. 136, p. 261-274, 2004.
  15. PERGHER, P. L. Q. . A Zp-INDEX HOMOMORPHISM FOR Zp-SPACES. Houston Journal of Mathematics, Houston, Texas - USA, v. 31, n. 2, p. 305-314, (2004).
  16. PERGHER, P. L. Q. ; JAWOROWSKI, J. ; GONÇALVES, D. L. ; VOLOVIKOV, A Yu . COINCIDENCE FOR MAPS OF SPACES WITH FINITE GROUP ACTIONS. Topology And Its Applications, Amsterdam, Holanda, v. 145, p. 61-68, (2004).
  17. TOJEIRO, R. ; OLMOS, C. ; GORODSKI, C. . Copolarity of isometric actions. Transactions of the American Mathematical Society, USA, v. 356, n. 4, p. 1585-1608, (2004).
  18. TOJEIRO, R. ; DAJCZER, M. . Isometric immersions in codimension two of warped products in space forms. Illinois Journal of Mathematics, Estados Unidos, v. 48, n. 3, p. 711-746, (2004).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905